Taliaferro, Steven individual record
Associate Professor
Positions:
selected publications
Academic Articles41
  • Ghergu, M., Moradifam, A., & Taliaferro, S. D. (2011). Isolated singularities of polyharmonic inequalities. Journal of Functional Analysis. 261(3), 660-680.
  • Taliaferro, S. D. (2011). Initial blow-up of solutions of semilinear parabolic inequalities. Journal of Differential Equations. 250(2), 892-928.
    doi badge
  • Taliaferro, S. (2009). Blow-up of solutions of nonlinear parabolic inequalities. Transactions of the American Mathematical Society. 361(6), 3289-3302.
  • Taliaferro, S. D., & Zhang, L. (2006). Asymptotic symmetries for conformal scalar curvature equations with singularity. Calculus of Variations and Partial Differential Equations. 26(4), 401-428.
    doi badge
  • Taliaferro, S. D. (2006). Isolated singularities of nonlinear elliptic inequalities II. Asymptotic behavior of solutions. Indiana University Mathematics Journal. 55(6), 1791-1812.
    doi badge
Books1
  • Ghergu, M., & Taliaferro, S. D. (2016). Isolated Singularities in Partial Differential Inequalities. Cambridge University Press.
    doi badge
Conference Papers1
  • Taliaferro, S. D., & Zhang, L. (2003). Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proceedings of the American Mathematical Society. 131(9), 2895-2902.
    doi badge
recent teaching activities
Email
stalia@math.tamu.edu
First Name
Steven
Last Name
Taliaferro
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA